SCATTERING OF AN H-POLARIZED PLANE WAVE FROM AN AXIALLY SLOTTED INFINITE CYLINDER: A DUAL SERIES APPROACH.

William A. Johnson, Richard W Ziolkowski

Research output: Contribution to journalArticle

64 Scopus citations

Abstract

The azimuthal current induced by an H-polarized plane wave with an arbitrary angle of incidence on an infinite cylinder with an infinite axial slot is considered. A system of dual series equations is derived from the modal expansions of the tangential field components by enforcing the electromagnetic boundary conditions. This dual series system is then solved for the modal coefficients with techniques borrowed from the Riemann-Hilbert problem of complex variable theory.

Original languageEnglish (US)
Pages (from-to)275-291
Number of pages17
JournalRadio Science
Volume19
Issue number1
Publication statusPublished - Jan 1984
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Computer Networks and Communications
  • Atmospheric Science
  • Computers in Earth Sciences
  • Geochemistry and Petrology
  • Geophysics
  • Instrumentation

Cite this